I have taken 1 tab 50 mg Tramadol every 12 hrs. 3 times now. It does not seem to be doing anything for my pain. I was taking 800 mg Ibuprofen every 4 hrs , just during daytime, and not more than 4 times in 24 hrs. I was feeling no pain but my doctor wanted me to try taking this Tramadol. She said I could take the Ibuprofen also so yesterday I tried taking half of the Ibuprofen I usually take but still had a very uncomfortable day. today I started taking the 800 mg. dosage again and the Tramadol 1 this morning . I also feel like my ability to think clearly is impaired , will not drive until this symptom goes away.
You are not on nearly enough for it to do anything. I take 100 mg every 6 hrs, and you really do need to take it on a regular basis, not when you need it. It doesn't get rid of pain well, but it will help prevent it. I never had a problem with my brain working with it. Actually I've never had any side effects from it.
May take a bit longer to start working, or you may need to increase your dose. Most doctors don't seem to understand how terrible Tramadol withdrawals are. If you can use something else I'd talk to him about it. I've been there, done that & would never use it again... it was that bad!
I started taking Tramadol a couple of weeks ago after weaning off a bunch of opiods. I have chronic back pain. What works for me is a 500mg Tylenol and one 50mg Tramadol. It didn't really help me the first few days and I spent a lot of time lying down on my heating pad, but now I take 3 Tramadols and 3 Tylenols a day and most days, I'm doing ok. Also started doing light yoga exercises and walking to strengthen what's left of my back muscles. I hope you feel better soon.
Dear All- Tramadol or Tylenol or Ibuprufen in such high doses as prescribed in many countries are really very very scary. At 58 , I survived severe heart attack .(35days ER , Kidney failure , 4days on ventilator support and 1 in Billion chance of survival)--My daughter doctor used to warn me as i was taking all pain killers , many times in prescribed dosage.They all fail your kidney, and lead to Heart problem.Please reduce dosage and start Meditation < Yog < Breathing exercises, make Life simpler--- Visit India and chant HIS name 24X7 TRUST ME GOD WILL HELP US TO COME OUT OF IMPOSSIBLE SITUATIONS--- GOD BLESS--send me FB frnd request...
Hi, i think as long as the Ibuprofen has been working, and it is not affecting your stomach, then carry on? Although i am a little concerned about the high dosage you are taking, maybe that's why your doctor wants you to try a new medication? As already stated, the dose of Tramadol you are using will do very little to combat your pain. It is 'normal' for people to take 100mg (2 x immediate release capsules) 3 or 4 times a day, or as also stated, take it alongside Paracetamol or a lower dose of Ibuprofen. I took Tramadol for many years & it made my head fuzzy to start with. I also experienced nausea & lethargy. I got passed these symptoms, but i know of people that never did, and so discontinued use. You are being sensible in not driving at the moment. I have to warn you as well, that Tramadol, if used for some time, can be very hard to discontinue & can be habit forming. Not for everyone, but for a lot of people.
I've been in tramadol for days nothing. It does not work fir me. Just makes me loopy and I have to go to work. I can't use ibuprofen per my cardiologist and Tylenol is so bad on the liver even those with the healthiest livers should not use tylenol❗️I'm at an impasse have no idea what to do fibromyalgia and disk problems. I'm really suffering and have no options
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2012 • 8 answers
Posted 14 Aug 2014 • 1 answer
Posted 29 Oct 2014 • 2 answers
Posted 4 Oct 2016 • 3 answers
Posted 19 Mar 2017 • 1 answer